# SDR HNAA2021030200081

- Difficulty date: January 30, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,090 hours, 33,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FLOORBOARD SUPPORT CORRODED AROUND NUT PLATE HOLES....REMOVED AND REPLACED DEFECTIVE PART IAW EMB 145 SRM 51-40-02.
